# SDR UALA2010022200661

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 32,733 hours, 8,303 cycles
- Engine: Pwa PW4052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Part serial: 61357331
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 APU START ATTEMPTS NO START WITH APU FAULT LIGHT.  BITE CHECKED THE ECU.  HAVE AUTOSHUTDOWN.  NO COMPONENT FAULT.  WILL NOT START.  REPLACED APU.  REPLACED APU BATTERY CHARGER PER SERVICE TIP DUE TO APU NO START AND PNEUMATIC FLUCTUATIONS.  OP CHECKS GOOD FOR ONE START AND APU FAILED AND AUTO SHUTDOWN AFTER SECOND START, WITH APU FAULT AND GEN FILTER FAULT.  FOUND GEN DIFF PRESS SWITCH BAD.  READS OPEN WITH NO PRESS AND VARYING OHMS WHILE TAPPED, 16OHMS TO INFINITE.  REPLACED PRESSURE SWITCH.
